# SDR SIMA20140830001

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 10,412 hours, 6,690 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120T00P58
- Part serial: LMDAE143
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT FADEC CAUTION MSG CAME ON INFLIGHT.  CLIMBING THROUGH 15,000 IT DID NOT GO OFF.  R & R LT FADEC IAW AMM 73-21-01, ALL SUBSEQUENT CHECKS GOOD.
